MDJunction - People Helping People
 
Ask a Question
12/08/2009 10:06 AM

trileptal again

Missy1968
Missy1968  
Posts: 186
Member

I started taking 150 mg of trileptal Friday night and I am feeling a little strange now - (obviously I didnt take it as long as I thought I did before.)

By strange I mean kind of slow and weird. goofy and out of it some - if that makes sense. I cant really expain it...I wonder if I should quit - I take it at night. Maybe I should stop cause I dont think I can handle this - I have to be able to work. My arms feel weak and everything...ughh

I wanted to try and get to 300mg at night so hopefully it would make me sleepy and then be able to wake up in the morning with no problems through the day..I cant be in a fog or weird feeling all the time

Reply

12/08/2009 02:24 PM
pirateprincess421
pirateprincess421  
Posts: 31179
VIP Member

I didn't do too well on Trileptal. It made me manic. Every time I would complain they would raise my dose. I took myself off of it. I don't remember the side effects except being overally manic and acting strange/stranger

12/09/2009 05:31 AM
Missy1968
Missy1968  
Posts: 186
Member

yeah - it made me slow and my arms felt weird and junk....also I got extrememly nervous in the afternoon...my heart was racing...thank goodness for propranolol to help with my heart rate...

I guess risperdal works good for you...I havent tried that...right now I am ok besides the sleep issue.

thanks...Missy


03/18/2010 08:08 PM
pasvm721
pasvm721  
Posts: 15
Member

Trileptal is my first BP med... so far no ill effects, fortunately. Going up to 900 mg in a few days, on 600 mg right now. Hope you find a better one!

03/19/2010 12:20 AM
Aski
Aski  
Posts: 26
Member

Hey I am currently not taking any medicine. But I took Trileptal since I started. (when I was 12) It was Trileptal & serequel, Trilpetal & Abilify, Trileptal & Geodon, & the most recent time I went they said just take Trileptal. But I didnt stick to it long enough by itself for it to have any effect. I would suggest just telling your doctor, it could be because you just started, maybe when your body gets used to it it will be better?! I believe I took at different times 300-600mg.

03/19/2010 12:34 AM
sunshinethewerewolf
sunshinethewerewolf  
Posts: 291
Member

I've done that before but I'm on Lithum 450 mg 2 tmes a night extended release. My moods are not bad butter I'm having shit loads of racing thoughts. Me and my ex fiance split up rather she left and I'm trying to support her. I'm starting to get better. Usually doctors don't mind upping doses uless the meds are not strong enough.
Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved